Kovács, L. G.; Stöhr, Ralph
On Lie powers of regular modules in characteristic 2
Rendiconti del Seminario Matematico della Università di Padova, Tome 112 (2004) , p. 41-69
Zbl 1162.20300 | MR 2109951
URL stable : http://www.numdam.org/item?id=RSMUP_2004__112__41_0

Bibliographie

[1] Yu. A. Bakhturin, Identities in Lie algebras (Russian), «Nauka», Moscow, 1985. English Translation: VNU Sci. Press, Utrecht, 1987. MR 785004 | Zbl 0571.17001

[2] N. Bourbaki, Éléments de mathématique. Fasc. XXXVII. Groupes et algèbres de Lie. Chapitre II: Algèbres de Lie libres. Chapitre III: Groupes de Lie, Hermann, Paris, 1972. MR 573068 | Zbl 0244.22007

[3] R. M. Bryant - L. G. Kovács - R. Stöhr, Free Lie algebras as modules for symmetric groups, J. Austral. Math. Soc. Ser. A, 67, no. 2 (1999), pp. 143-156. MR 1717410 | Zbl 0949.17002

[4] R. M. Bryant - L. G. Kovács - R. Stöhr, Lie powers of modules for groups of prime order, Proc. London Math. Soc., 84 (2002), pp. 343-374. MR 1881395 | Zbl 1021.20008

[5] R. M. Bryant - L. G. Kovács - R. Stöhr, Invariant bases for free Lie rings, Quart. J. Math., 53 (2002), pp. 1-17. MR 1887666 | Zbl 1033.17007

[6] R. M. Bryant - L. G. Kovács - R. Stöhr, Lie powers of modules for GL(2, p), J. Algebra, 260 (2003), pp. 617-630. MR 1967314 | Zbl 1130.20309

[7] R. M. Bryant - I. C. Michos, Lie powers of free modules for certain groups of prime power order, J. Austral. Math. Soc., 71 (2001), pp. 149-158. MR 1846944 | Zbl 1036.17003

[8] R. M. Bryant - R. Stöhr, Fixed points of automorphisms of free Lie algebras, Arch. Math., 67, no. 4 (1996), pp. 281-289. MR 1407330 | Zbl 0853.17003

[9] R. M. Bryant - R. Stöhr, On the module structure of free Lie algebras, Trans. Amer. Math. Soc., 352, no. 2 (2000), pp. 901-934. MR 1621725 | Zbl 1017.17007

[10] S. B. Conlon, Certain representation algebras, J. Austral. Math. Soc., 5 (1965), pp. 83-99. MR 185024 | Zbl 0229.16009

[11] S. Guilfoyle - R. Stöhr, Invariant bases for free Lie algebras, J. Algebra, 204, no. 1 (1998), pp. 337-346. MR 1623989 | Zbl 0977.17003

[12] I. C. Michos, Finite groups acting on free Lie algebras, PhD Thesis, Manchester, 1998.

[13] R. Stöhr, Restricted Lazard elimination and modular Lie powers, J. Austral. Math. Soc., 71 (2001), pp. 259-277. MR 1847196 | Zbl 1042.17003